# SDR GLBA2001233

- Difficulty date: November 24, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 12,272 hours, 15,780 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Printed Ckt Board
- Part number: 1293640919
- Part serial: 245A96
- Condition: Faulty
- Location: Prop Indicating
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT AUTO FEATHER ANNUNCIATOR EXTINGUISHED IN FLIGHT.  REPLACED PCB, OPS CHECKED SYSTEM SATISFACTORY.
